Advertisement

Journal of Mathematical Sciences

, Volume 141, Issue 1, pp 1031–1040 | Cite as

On the solution of Toda systems associated with simple Lie algebras

  • A. V. Ovchinnikov
Article

Abstract

We describe the Hamiltonian reduction of the Wess-Zumino model to the Toda system associated with a semisimple Lie algebra and propose a method for the construction of the exact solution of the Toda system based on this reduction.

Keywords

Liouville Equation Hamiltonian Reduction Cartan Form Goursat Problem Toda System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Balog, L. Fehér, L. O’Raifeartaigh, P. Forgács, and A. Wipf, “Toda theory and W-algebra from a gauged WZNW point of view,” Ann. Phys. (N.Y.), 203, 76–136 (1990).CrossRefGoogle Scholar
  2. 2.
    A. A. Belavin, A. M. Polyakov, A. B. Zamolodchikov, “Infinite conformal symmetry in two-dimensional quantum field theory,” Nucl. Phys., B241, 333–380 (1984).CrossRefMathSciNetGoogle Scholar
  3. 3.
    V. S. Dotsenko, “Lectures on conformal field theory,” Adv. Stud. Pure Math., 16, 123–170 (1988).MathSciNetGoogle Scholar
  4. 4.
    V. G. Drinfeld and V. V. Sokolov, “Lie algebras and equations of Korteweg-de Vries type,” J. Sov. Math., 30, 1975–2005 (1984).CrossRefGoogle Scholar
  5. 5.
    L. Fehér, L. O’Raifeartaigh, P. Ruelle, I. Tsutsui, and A. Wipf, “On Hamiltonian reductions of the Wess-Zumino-Novikov-Witten theories,” Phys. Rep., 222, No. 1, 1–64 (1992).CrossRefGoogle Scholar
  6. 6.
    A. N. Leznov and M. V. Saveliev, Group-Theoretical Methods for Integration of Nonlinear Dynamical Systems, Birkhäuser, Basel (1992).MATHGoogle Scholar
  7. 7.
    A. V. Mikhailov, M. A. Olshanetsky, A. M. Perelomov, “Two-dimensional generalized Toda lattice,” Commun. Math. Phys., 79, 473–488 (1981).CrossRefMathSciNetGoogle Scholar
  8. 8.
    L. A. Takhtadjan and L. D. Faddeev, Hamiltonian Approach in Soliton Theory [in Russian], Nauka, Moscow (1986).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. V. Ovchinnikov
    • 1
  1. 1.Moscow State UniversityRussia

Personalised recommendations